Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Local duality for structured ring spectra
Authors: Barthel, Tobias; Heard, Drew; Valenzuela, Gabriel
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Pure and Applied Algebra
Volume: 222
Issue / Number: 2
Start Page: 433
End Page: 463
Document Type: Article
ID: 734239.0
 
Full text / Content available
Vanishing lines for modules over the motivic Steenrod algebra
Authors: Heard, Drew; Krause, Achim
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: New York Journal of Mathematics
Volume: 24
Start Page: 183
End Page: 199
Document Type: Article
ID: 736846.0
 
Full text / Content available
The algebraic chromatic splitting conjecture for Noetherian ring spectra
Authors: Barthel, Tobias; Heard, Drew; Valenzuela, Gabriel
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Mathematische Zeitschrift
Volume: 290
Issue / Number: 3-4
Start Page: 1359
End Page: 1375
Document Type: Article
ID: 743147.0
 
Full text / Content available
Picard groups of higher real K-theory spectra at height p-1
Authors: Heard, Drew; Mathew, Akhil; Stojanoska, Vesna
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Compositio Mathematica
Volume: 153
Issue / Number: 9
Start Page: 1820
End Page: 1854
Document Type: Article
ID: 733982.0
 
Full text / Content available
The E₂-term of the K(n)-local En-Adams spectral sequence
Authors: Barthel, Tobias; Heard, Drew
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Topology and its Applications
Volume: 206
Start Page: 190
End Page: 214
Document Type: Article
ID: 728019.0
 
Full text / Content available
Morava modules and the K(n)-local Picard group
Authors: Heard, Drew
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Bulletin of the Australian Mathematical Society
Volume: 92
Issue / Number: 1
Start Page: 171
End Page: 172
Document Type: Article
ID: 717557.0
 
Full text / Content available
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.